I hope this is in the correct thread; I tried to find a thread dedicated to just withdrawal from Tramadol but didn't find it. Please redirect me if I'm in the wrong place.
I started Tramadol a year ago not realizing it was addictive. It was very helpful for pain, diabetic neuropathy and depression, actually, for a good six months, but then I realized I was slowly slipping into lethargy, not wanting to wake up in the morning (I took a dose as soon as I woke up and then went back to dreamland, which seemed, at the time, infinitely preferable to reality), but I've now reached the point where I'm not functioning well at all.
I have to get off this stuff. I started Prozac two weeks ago hoping that Prozac would allow me to get off the Tramadol. I am not thrilled about the Prozac, but I can't get off the Tramadol without SOMETHING; the side effects of withdrawal are too much for me. Call me a wuss if you want, I've been to hell and back several times now with serious injuries and illnesses, and none of it even compares with the cold shakes and nausea of trying to stop Tramadol, not to mention the sleeplessness, restless limbs - which is the most unbearable thing of all - and depression.
Anyway, I woke up this morning and for the first time in a year was able to skip the first tramadol dose of the day. I don't know how long I can do this, but the Prozac does seem to be blunting the withdrawal symptoms; I'm pretty alert and actually interested in life this morning, and about to go treadmill (wonder of wonders!!!). My leg is shaking at about 120 rpm, but maybe the exercise will calm that down.
I have been taking 50 mg three or four times a day for a year; tapered a little over the last week.
What do you think? Am I in for big problems later or tomorrow, or is it possible I might just kinda ease through this?
I was on 10 mg of Prozac a day, but increased it to 20 mg that last several days as I realized I was bracing myself to stop Tramadol. Depression IS a big problem with me; has anyone had success with depression at the lower 10 mg dose of Prozac? Yeah, I will eventually want to stop the Prozac too, but right now all that matters to me is getting off this ^()$#@!! Tramadol.
you are in the right place. but i have to warn you, you need to taper completely off tramadol. avisg has kinds of info in her journals about this drug. if you dont taper off there is a very high risk of seizures. please be careful....lots of us here have taken anti-deps when we were getting clean. they do help.
You have to be very careful I am glad you are on a small amount of both prosac and tram because there can be some nasty interactions between the to don't go up ANYMORE with the prosac until you are ALL of the way off the tramadol.I would drop a pill a week until you are off the tram the AD will help stabilize your seration levels that will make a big difference with wd symptoms
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.